Volume 15, issue 3 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
On the classification of quasitoric manifolds over dual cyclic polytopes

Sho Hasui

Algebraic & Geometric Topology 15 (2015) 1387–1437
Bibliography
1 V M Buchstaber, T E Panov, Torus actions and their applications in topology and combinatorics, University Lecture Series 24, Amer. Math. Soc. (2002) MR1897064
2 S Choi, M Masuda, D Y Suh, Rigidity problems in toric topology: A survey, Tr. Mat. Inst. Steklova 275 (2011) 188 MR2962979
3 S Choi, S Park, D Y Suh, Topological classification of quasitoric manifolds with second Betti number $2$, Pacific J. Math. 256 (2012) 19 MR2928539
4 M Davis, Smooth $G$–manifolds as collections of fiber bundles, Pacific J. Math. 77 (1978) 315 MR510928
5 M W Davis, T Januszkiewicz, Convex polytopes, Coxeter orbifolds and torus actions, Duke Math. J. 62 (1991) 417 MR1104531
6 P E Jupp, Classification of certain $6$–manifolds, Proc. Cambridge Philos. Soc. 73 (1973) 293 MR0314074
7 P Orlik, F Raymond, Actions of the torus on $4$–manifolds, I, Trans. Amer. Math. Soc. 152 (1970) 531 MR0268911
8 G M Ziegler, Lectures on polytopes, Graduate Texts in Mathematics 152, Springer (1995) MR1311028